







Draft - v6

## PSSDC MEETING AGENDA MS TEAMS MEETING

## THURSDAY, SEPTEMBER 24, 2020 12:00 p.m. – 3:00 p.m. EDT

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS	
	11:40 a.m. – 12:00 p.m.	<ul> <li>Set-up: Members/Observers to connect to MS Teams Meeting</li> <li>Participants: opt for wired internet connection, if possible and proper headset/microphone. (Refer to recommendations for the use of MS Teams, attached)</li> <li>For simultaneous interpretation: (details to follow)</li> </ul>				
	12:00 p.m.	Welcome	Rollcall of PSSDC Members and Observers in attendance	PSSDC Co-Chairs: Catherine Bennett, ESDC Mark Burns, YT		
1	12:05 - 12:15 a.m. (10 min)	Administrative Matters	Objective:  A) Approval of Record of Decision from February 26, 2020 in-person meeting, Toronto (TAB 1A)	For approval	Catherine Bennett	
	,		B) Acceptance of September 23, 2020 Meeting Agenda (TAB 18)	For review		
			<ul><li>C) PSSDC Action Items (TAB 1C)</li><li>D) PSSDC Bring Forward Agenda (TAB 1D)</li></ul>	For review		
			<ul> <li>E) PSSDC Treasurer's Report</li> <li>PSSDC Financial Report</li> <li>PSSDC Members' contributions for 2021/2022</li> </ul>		<b>Deb Bergey</b> , PSSDC Treasurer	
2	12:15 - 1:15 p.m. (60 min)	Emerging Client Needs	PANEL: Indigenous Service Delivery in the Urban Context Objective:	For information / discussion	Intro: Mark Burns  Moderators: Danielle White, DG, ISC	









			Panel discussion to explore key issues related to Indigenous service delivery in the urban context. Discussion to focus on:		David Peckham, DG, Social Policy and Programs, ISC
			<ul> <li>Sharing of best practices, lessons learned and challenges/barriers for practitioners in this field</li> </ul>		PANEL: Urban Aboriginal Coalitions:
			Challenges and gaps in relation to the collective FPT/municipal COVID-19 response		Marc Maracle and Charlene Lafrenier, Co-Chairs
			How jurisdictions can reach this targeted service population most effectively, given their distinct needs and circumstances.		National Association of Friendship Centres: Jocelyne Forsma, Executive Director
		5 – 1:20 p.m.	Stretch Break		
3	2:05	PSSDC Strategic Direction	Objective:	For	Discussion led by PSSDC Co-Chairs
	p.m. (45 min)	Direction	<ul> <li>Follow up discussion on a refreshed mandate / value proposition for the PSSDC from both the PSSDC meeting of September 3<sup>rd</sup> and the Joint Councils meeting of September 22<sup>nd</sup></li> <li>Discussion on next steps for PSSDC on forward agenda and workplan</li> </ul>	discussion / feedback	Criairs
	2:0	5 – 2:10 p.m.	Stretch Break		
4	2:10 – 2:55	SPECIAL GUEST	Digital Government Transformation  Objective:		Intro: Catherine Bennett
	p.m.		Objective.		Pia Andrews,
	(45		Presentation:		Special Advisor,
	min		Designing better government that delivers		Digital & Client
	with Q&A)		on citizens' needs/expectations.		Data Workstream
	QQA)		PSCIOC members may attend this presentation.		Lead, ESDC
5	2:55 – 3:00	Other Business	Objective:		Intro: Mark Burns
	p.m.		<ul><li>A) Update Reports from PSSDC Groups:</li><li>Service to Business WG</li></ul>	For information	
	(5 min)		Contact Centre CoP		
			B) Next PSSDC in-person meeting: February 25, 2021, Ottawa, ON		







	<ul> <li>C) PSSDC EVALUATION FORM</li> <li>D) PSSDC MS Teams Meetings: <ul> <li>Wednesday, November 4<sup>th</sup>, 2020, at 2:00 p.m. EST</li> <li>Friday, December 4<sup>th</sup>, 2020, at 2:00 p.m. EST</li> <li>Thursday, January 21<sup>st</sup>, 2021, at 2:00 p.m. EST</li> </ul> </li> </ul>	To complete online	
3:00 p.m.	Adjournment of PSSDC Meeting		